# SDR DHL97715001

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5610 · Flight Compartment Windows
- Part: Hose
- Part number: 65263421
- Condition: Out Of Adjust
- Location: R2  Window
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE AFTER TAKEOFF.  EXCESSIVE AIR NOISE FROM LOWER RIGHT FORWARD AREA OF COCKPIT.  AIRCRAFT RETURNED TO ATL.  FOUND F/O SLIDING WINDOW BEING INTERFERRED WITH BY THE EYEBROW WINDOW CONDENSATION DRAIN TUBE.  ADJUSTED TUBE TO PROPER LENGTH PER M/M.  OPERATIONAL CHECK WAS SATISFACTORY.
